# SDR AWXA9900339

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, APPROX 2.5 INCH CRACK ON FUSLAGE SKIN 3.5 FT BELOW L-2 DOOR.  REMOVED EXISTING DOUBLER PER SRM 51-40-2, CUTOUT DAMAGE PER PT6 51-00-00 FIG 23.  FABRICATED DOUBLER AND INSTALLED PER SRM 53-30-1 FIG 1 AND 51-30-2 MATL 2024TB .090.
